RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 155–156 (Mi mz3182)  

Brief Communications

An estimate for a spectral relation for incomplete factorization of the form $S^*S$ of the difference approximation of the Laplace operator in the case of a quasiregular operator $S$

G. A. Trunov

Institute for Problems of Cybernetics, Academy of Sciences of the USSR

Full text: PDF file (257 kB)

Bibliographic databases:
Received: 21.06.1989

Citation: G. A. Trunov, “An estimate for a spectral relation for incomplete factorization of the form $S^*S$ of the difference approximation of the Laplace operator in the case of a quasiregular operator $S$”, Mat. Zametki, 47:2 (1990), 155–156

Citation in format AMSBIB
\Bibitem{Tru90}
\by G.~A.~Trunov
\paper An estimate for a~spectral relation for incomplete factorization of the form $S^*S$ of the difference approximation of the Laplace operator in the case of a~quasiregular operator~$S$
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 155--156
\mathnet{http://mi.mathnet.ru/mz3182}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048557}
\zmath{https://zbmath.org/?q=an:0704.65071}


Linking options:
  • http://mi.mathnet.ru/eng/mz3182
  • http://mi.mathnet.ru/eng/mz/v47/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020